# SDR DALA2025072205500

- Difficulty date: July 18, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N37700
- Make and model: Boeing 737832
- Aircraft serial: 29631
- Aircraft time: 74,864 hours, 28,567 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1092303) MAIN CABIN WET AREA HAS CORROSION ON UPPER SURFACE AND ON PREVIOUS REPAIRS STA 986.5 FROM RBL 30- RBL 43. ACCOMPLISH REPAIR AT MAIN CABIN AFT WET AREA FLOOR BEAM FROM RBL 60 TO LBL 60 IAW B 737 SRM 53-70-51-2R PROC 4.
